# SDR UPS08853864

- Difficulty date: October 28, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,076 hours, 52,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 715-W4-28 STA XFS 310.750 RT WING LEADING EDGE DOUBLER IS STAINLESS STEEL AND IS NOT IN COMPLIANCE WITH SRM APP G.  REPAIRED PER EO DC8 5720-31062A.
